# SDR HNAA0000083

- Difficulty date: December 17, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 32,645 hours, 37,120 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Unit
- Part number: 071127622
- Part serial: 1961
- Condition: Smoke
- Location: Cockpit
- Part time: 20,408 hours, 22,835 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHEN GROUND POWER WAS APPLIED TO THE AIRCRAFT SMOKE AND SPARKS CAME FROM THE F/O'S SIDE OF THE CENTER CONSOLE. REPLACED THE NR 2 TRANSPONDER CONTROL HEAD.
